# SDR CA081126008

- Difficulty date: November 21, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 913 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Case
- Part number: 14924HTH
- Condition: Cracked
- Location: Starter Gen
- Part time: 41 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER CASING CRACKED.
